Change search
ReferencesLink to record
Permanent link

Direct link
Bifurcations of dynamical systems with sliding: derivation of normal-form mappings
KTH, Superseded Departments, Mechanics.
2002 (English)In: Physica D: Non-linear phenomena, ISSN 0167-2789, Vol. 170, no 04-mar, 175-205 p.Article in journal (Refereed) Published
Abstract [en]

This paper is concerned with the analysis of so-called sliding bifurcations in n-dimensional piecewise-smooth dynamical systems with discontinuous vector field. These novel bifurcations occur when the system trajectory interacts with regions on the discontinuity set where sliding is possible. The derivation of appropriate normal-form maps is detailed. It is shown that the leading-order term in the map depends on the particular bifurcation scenario considered. This is in turn related to the possible bifurcation scenarios exhibited by a periodic orbit undergoing one of the sliding bifurcations discussed in the paper. A third-order relay system serves as a numerical example.

Place, publisher, year, edition, pages
2002. Vol. 170, no 04-mar, 175-205 p.
Keyword [en]
discontinuous systems, sliding bifurcations, normal-form maps, border-collision bifurcations, dc/dc converters, chaos, maps
URN: urn:nbn:se:kth:diva-21896ISI: 000178019500001OAI: diva2:340594
QC 20100525Available from: 2010-08-10 Created: 2010-08-10Bibliographically approved

Open Access in DiVA

No full text

Search in DiVA

By author/editor
Nordmark, Arne B.
By organisation
In the same journal
Physica D: Non-linear phenomena

Search outside of DiVA

GoogleGoogle Scholar
The number of downloads is the sum of all downloads of full texts. It may include eg previous versions that are now no longer available

Total: 37 hits
ReferencesLink to record
Permanent link

Direct link